http://dx.doi.org/10.1002/net.3230210405

">
 

Title

A Compilation Of Relations Between Graph Invariants - Supplement-1

Authors

Authors

R. C. Brigham;R. D. Dutton

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Networks

Keywords

MAXIMUM INTERVAL NUMBER; TRIANGLE-FREE GRAPHS; REGULAR GRAPHS; LONGEST; CYCLES; BOUNDS; INDEPENDENCE; GENUS; CONNECTIVITY; GIRTH; SIZE; Computer Science, Hardware & Architecture; Operations Research &; Management Science

Journal Title

Networks

Volume

21

Issue/Number

4

Publication Date

1-1-1991

Document Type

Article

Language

English

First Page

421

Last Page

455

WOS Identifier

WOS:A1991FR95700004

ISSN

0028-3045

Share

COinS